# SDR SWIA201439693

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 34,106 hours, 48,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHTS ARE INOPERATIVE NEAR THE CABIN MAIN ENTRY DOOR.  R & R THE LIGHT SOCKET ASSY AND REPAIRED WIRING, OPS CHECKED GOOD, IAW AMM AND WDM.
